×

Found 1,004 Documents (Results 1–100)

100
MathJax

Mapping multiple regions to the grid with bounded Hausdorff distance. (English) Zbl 07498708

Lubiw, Anna (ed.) et al., Algorithms and data structures. 17th international symposium, WADS 2021, virtual event, August 9–11, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12808, 627-640 (2021).
MSC:  68P05 68Wxx
PDF BibTeX XML Cite
Full Text: DOI

Norms on categories and analogs of the Schröder-Bernstein theorem. (English) Zbl 1483.18008

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 157-177 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local geometry of the Gromov-Hausdorff metric space and totally asymmetric finite metric spaces. (English. Russian original) Zbl 1479.51016

J. Math. Sci., New York 259, No. 5, 754-760 (2021); translation from Fundam. Prikl. Mat. 22, No. 6, 263-272 (2019).
MSC:  51F99 51K05
PDF BibTeX XML Cite
Full Text: DOI

Reachable sets and integral funnels of differential inclusions depending on a parameter. (English. Russian original) Zbl 1485.93052

Dokl. Math. 104, No. 1, 200-204 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 499, 49-53 (2021).
MSC:  93B03 93C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software